Addict starts downing kpins, with a vodka chaser, after taper fails

Confession -- Reinstatement -- I don't know what to do
« on: June 09, 2020, 09:06:09 pm »

[Buddie]

Three days ago, my akathisia, intrusive thoughts, irritability got so bad. It had been just over one month without klonopin. I wanted to celebrate, but the perceputal distortions, dp/dr, and other symptoms were bad too. I literally was afraid of losing control. I had these awful tics — was laying on the floor screaming “F— you” to any car going by. I had strong urges to yell at my wife, tear stuff off shelves, etc. Mind you, **this is not me.** I was never like this before withdrawal.

Long story short, I felt hopeless and desperate, because I can’t put myself at risk of being like this every day. I took some Kpin and dashed it down with vodka (maybe equivalent of 3 shots). I am not even a drinker — I don’t even like alcohol, so this is not a “pattern” mind you — I just needed reprieve from these tics and thoughts until I could figure out a new strategy, because this CT isn’t working. I had terrible panic and tightness all day long, plus ‘mental akathisia,’ unable to escape my own brain. I am afraid for my future. I cannot stay married like this and do this to my family. Well now that was 3 days ago, the withdrawals are going to kick in again. I really went and did it this time. I thought the worst of the acutes would peak by month one but clearly I was wrong. How to taper a med that’s paradoxical? Seems a V crossover is my only chance but my doc won’t do it.

Leave a Reply

Your email address will not be published. Required fields are marked *